American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go
American Journal of Applied Mathematics and Statistics. 2017, 5(1), 8-10
DOI: 10.12691/ajams-5-1-2
Open AccessArticle

Some Fixed Point Theorems on c-distance

K. Prudhvi1,

1Department of Mathematics, University College of Science, Saifabad, Osmania University, Hyderabad, Telangana State, India

Pub. Date: January 22, 2017

Cite this paper:
K. Prudhvi. Some Fixed Point Theorems on c-distance. American Journal of Applied Mathematics and Statistics. 2017; 5(1):8-10. doi: 10.12691/ajams-5-1-2

Abstract

In this paper, we prove fixed point theorems on c-distance in ordered cone metric spaces. Our results are generalize, improve and extension of the recent work existing in the literature.

Keywords:
cone metric space fixed point common fixed point coincidence point c-distance contractive mapping

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  M. Abbas and G. Jungck, Common fixed point results for non commuting mappings without continuity in cone metric spaces, J. Math. Anal. Appl. 341 (2008). 416-420.
 
[2]  M. Abbas, B. E. Rhoades, Fixed and periodic point results in cone metric spaces, Appl. Math. Lett. 21 (2008). 511-515.
 
[3]  I. Altun, B. Damnjanovic, D. Djoric, Fixed point and common fixed point theorems on ordered cone metric spaces, Appl. Math. Lett. (2009).
 
[4]  I. Altun, B. Durmaz, Some fixed point theorems on ordered cone metric spaces, Rend. Circ. Mat. Palermo 58(2009). 319-325.
 
[5]  M. Amari, D. El Moutawakil, Some new common fixed point theorems under strict contractive conditions, J. Math. Anal. Appl. 270(2002). 181-188.
 
[6]  M. Arshad, A. Azam, P. Vetro, Some common fixed point results on cone metric spaces, Fixed Point Theory Appl. (2009). 11, Article ID 493965.
 
[7]  Y. J. Cho, R. Saadati, and Sh. Wang, Common fixed point theorems on generalized distance in ordered cone metric spaces,. Compt. Math. Appl. 61(2011). 1254-1260.
 
[8]  Guangxing Song, Xiaoyan Sun, Yian Zhao, Guotao Wang, New common fixed point theorems for maps on cone metric spaces, Appl. Math. Lett. 32(2010). 1033-1037.
 
[9]  L. G. Huang, X. Zhang, Cone metric spaces and fixed point theorems of contractive mappings, J. Math. Anal. Appl. 332(2) (2007). 1468-1476.
 
[10]  O. Kada, T. Suzuki, W. Takahashi, Nonconvex minimization theorems and fixed point theorems in complete metric spaces, Math. Japon. 44 (1996). 381-391.
 
[11]  Z. Kadelburg, M. Pavlović, S. Radenović, Common fixed point theorems for ordered contractions and quasicontractions in ordered cone metric spaces, Comput. Math. Appl. 59 (2010). 3148-3159.
 
[12]  S. Radenović, B.E. Rhoades, Fixed point theorem for two non-self mappings in cone metric spaces, Comput. Math. Appl. 57 (2009). 1701-1707.